# SDR SWAA001433

- Difficulty date: July 31, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 40,017 hours, 38,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 6 L/E SLAT SKIN CRACKED AT MID AUX TRACK CUT OUT.  REPAIRED SLAT PER SWA RA.
